# SDR SWAA2021052769014

- Difficulty date: May 3, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 74,617 hours, 44,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 400-420 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  FWD CARGO COMPARTMENT Z-CHANNEL S24R; RBL22; STA 400 TO 420 FEW FASTENERS'S HOLES WITH LIGHT CORROSION / CHECK ALLOWABLE DAMAGE LIMITS CORROSION FASTENERS HOLES L/H Z CHANNEL FWD DAMAGE IS NOT WITHIN LIMITS AS PER B737-700 SRM FIGURE 103 DETAIL D, LOCATED AND DRILLED NEW Z CHANNEL AS PER B737-700 (53-00-53-1A-2, 51-40-05-0G-0, TREATED AND PRIMED AS PER B737-700 SRM 51-20-01-0G-0 IT WILL BE INSTALL ON AD 90-25-01(C/C E16461).
